# SDR HALA2011102700496

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 74,403 hours, 32,317 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080406
- Part serial: RTA4B13681
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 28,668 hours, 8,708 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RETURN NOISY ON HSI WXR DISPLAY AND WXR INDICATOR DISPLAY INTERMITTENT.  REPLACED WXR TRANSCEIVER IAW MM 34-43-01, GROUND CHECK OK.
